# SDR FDEA202310121756

- Difficulty date: October 12, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24290
- Aircraft time: 78,403 hours, 29,706 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 118621823
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN FLOORBOARD 231 MEF IN ZONE 230 DAMAGED. FABRICATED MAIN CABIN FLOORBOARD PANEL 231MEF ON VT MAE TRAVELER # T23/1709132 IAW   DWG SRZ-25-005 REV R    MAJOR REPAIR
